Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 5, 2015, 1:15 AM CDT for Gage County, Lancaster County, Saline County, Nebraska. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2015, 1:15 AM CDT (06:15 UTC)
- Expired
- Jun 5, 2015, 6:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gage County, NE, Lancaster County, NE, Saline County, NE
The radar
The Omaha radar (KOAX), 99 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 5:39 AM CDT | HEAVY RAIN 3.75 | Tobias, NE | |
| Jun 5, 5:39 AM CDT | HEAVY RAIN 4.68 | Western, NE | |
| Jun 5, 5:39 AM CDT | HEAVY RAIN 5.06 | Dorchester, NE | |
| Jun 5, 5:39 AM CDT | HEAVY RAIN 5.3 | Wilber, NE | |
| Jun 5, 5:39 AM CDT | HEAVY RAIN 5.9 | Swanton, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -326 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
629
WGUS53 KOAX 050615
FFWOAX
NEC067-109-151-051115-
/O.NEW.KOAX.FF.W.0010.150605T0615Z-150605T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
115 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SALINE COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...
SOUTHERN LANCASTER COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 615 AM CDT
* AT 113 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING WILL CONTINUE IN
THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CRETE...WILBER...HICKMAN...FRIEND...BENNET...FIRTH...DORCHESTER...
DE WITT...CORTLAND...PANAMA...WESTERN...CLATONIA...HALLAM...
PICKRELL...ADAMS...ROCA...SPRAGUE...TOBIAS...SWANTON AND WAGON
TRAIN STATE RECREATION AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 472.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 29 AND 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4035 9736 4070 9737 4070 9691 4072 9691
4073 9646 4035 9647
$$
ZAPOTOCNY1 follow-up statement
943
WGUS73 KOAX 050954
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
454 AM CDT FRI JUN 5 2015
NEC067-109-151-051003-
/O.CAN.KOAX.FF.W.0010.000000T0000Z-150605T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALINE NE-GAGE NE-LANCASTER NE-
454 AM CDT FRI JUN 5 2015
...THE FLASH FLOOD WARNING FOR SALINE...NORTHERN GAGE AND SOUTHERN
LANCASTER COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT.
LAT...LON 4035 9736 4070 9737 4070 9691 4072 9691
4073 9646 4035 9647
$$
ZAPOTOCNYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:21 AM CDT, 54 minutes earlier.
Area forecast discussion, Jun 5, 12:21 AM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1221 AM CDT FRI JUN 5 2015
.UPDATE...
ISSUED AT 1213 AM CDT FRI JUN 5 2015
WHITTLED AWAY THE NORTHERN FRINGE OF THE FLASH FLOOD WATCH EARLIER
IN THE EVENING AS HEAVIER THUNDERSTORMS WOULD HAVE REMAINED SOUTH
OF THOSE COUNTIES. THE HEAVIEST LINE OF STORMS HAVE NOW PUSHED
SOUTH INTO KANSAS...HOWEVER ADDITIONAL STORMS IN SOUTH CENTRAL
NEBRASKA WILL LIKELY MOVE EAST AND CONTINUE TO AFFECT SOUTHEAST
NEBRASKA...IN LOCATIONS THAT HAVE ALREADY RECEIVED ANOTHER 2 TO 4
INCHES OF RAIN TONIGHT.
&&
.SHORT TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 335 PM CDT THU JUN 4 2015
POTENTIAL FOR HEAVY RAIN AND SEVERE STORMS TONIGHT REMAINS THE
PRIMARY FORECAST CONCERN.
AS WAS THE CASE YESTERDAY...EXACT AREAS OF HEAVY RAIN WILL AGAIN BE
COMPLICATED BY MORNING CONVECTION AND RESULTANT OUTFLOW AND
MESOSCALE BOUNDARIES. THIS AFTERNOON WE ARE ALREADY SEEING SCATTERED
SHOWERS/STORMS FIRING IN CENTRAL AND SOUTHEAST NEBRASKA WHERE WEAK
MID LEVEL IMPULSE WAS TAPPING ELEVATED INSTABILITY ABOVE RELATIVELY
STABLE POST-COMPLEX SURFACE LAYER. THESE STORMS WILL LIKELY CONTINUE
INTO THE EVENING...AND COULD BECOME BETTER ORGANIZED AS SHEAR
PARAMETERS BECOME MORE FAVORABLE AS MID LEVEL JET SEGMENT
OVERSPREADS THE AREA. SPOTTY HEAVY RAINS COULD OCCUR WITH
THESE...AND PERHAPS SOME HAIL GIVEN A LITTLE BETTER ORGANIZATION
WITH TIME.
BELIEVE BETTER CHANCE FOR HEAVY RAIN AND POTENTIALLY STRONGER STORMS
WILL COME LATER IN THE EVENING AND OVERNIGHT. SURFACE-BASED
INSTABILITY WAS INCREASING MARKEDLY IN NORTHWEST KANSAS JUST SOUTH
OF THE NEBRASKA BORDER...COINCIDENT WITH LOW LEVEL CONVERGENCE NEAR
TRIPLE POINT INTERSECTION OF COOL FRONT TO THE NORTHEAST AND WARM
FRONT DRAPED EAST THEN SOUTHEAST ACROSS KANSAS. AS STORMS DEVELOP IN
THAT AREA LATER TODAY...EXPECT AN EASTWARD DRIFT/DEVELOPMENT ALONG
NORTHWARD-MOVING WARM FRONT...WORKING INTO SOUTH CENTRAL NEBRASKA
THIS EVENING AND EVENTUALLY OUR AREA LATER TONIGHT. STRENGTHENING
LOW LEVEL JET WILL ONCE AGAIN MAINTAIN STORMS AS THEY MOVE THROUGH
EASTERN NEBRASKA AND SOUTHWEST IOWA. A COUPLE OF SCHOOLS OF
THOUGHT ON EXACT TRACK IS OFFERED BY MODEL OUTPUT...WITH VARIOUS
SYNOPTIC MODELS KEEPING MOST CONVECTION IN NORTHERN KANSAS...AND
HI-RES MESOSCALE OUTPUT PLACING AXIS FARTHER NORTH INTO NEBRASKA.
AM THINKING WARM FRONT WILL LIFT TO NEAR THE KANSAS/NEBRASKA
BORDER THIS EVENING...WITH HIGH THETA-E SURFACE AIR RIDING NORTH
ALONG FRONTAL SLOPE INTO EASTERN NEBRASKA. THIS WILL INCREASE BOTH
THE RAIN AND SEVERE POTENTIAL ACROSS OUR AREA LATER THIS EVENING
AND OVERNIGHT. HAIL WILL BE PRIMARY SEVERE THREAT NORTH OF WARM
FRONT...BUT IF FRONT LIFTS FARTHER NORTH...DAMAGING WINDS COULD
OCCUR IN SOUTHEAST NEBRASKA. AND THERE WILL BE AT LEAST A SMALL
CHANCE FOR AN ISOLATED TORNADO NEAR THE WARM FRONT DURING THE
EVENING.
HEAVY RAIN POTENTIAL WILL INCREASE WITH TIME OVERNIGHT AS WELL. HIGH
PRECIPITABLE WATER VALUES COMBINED WITH LOW LEVEL JET BECOMING MORE
SOUTHWESTERLY WITH TIME PAST MIDNIGHT SUGGESTS TRAINING OF STORMS
LEADING TO POTENTIALLY COPIOUS RAIN AMOUNTS. A COMBINATION OF HI-RES
MODEL OUTPUT SUGGESTS AREAS ALONG HIGHWAY 30 AND INTERSTATE 80 IN
NEBRASKA...AND ACROSS THE FOUR SOUTHWEST IOWA COUNTIES...WILL SEE
THE HIGHEST POTENTIAL FOR HEAVY RAIN...WITH STORMS DRIFTING
SOUTHEAST LATE TONIGHT INTO FRIDAY MORNING.
EXPECT ACTIVITY TO MOVE OFF TO THE EAST BY LATE MORNING FRIDAY...BUT
LINGERING SHOWERS/STORMS WILL CERTAINLY BE POSSIBLE IN OUR SOUTH
THROUGH MUCH OF THE DAY. ATTENTION THEN TURNS TO ANOTHER MID LEVEL
IMPULSE RIDING OUT OF THE ROCKIES TO INDUCE MORE CONVECTION FRIDAY
NIGHT INTO SATURDAY. SAME SCENARIO IS FORECAST SATURDAY NIGHT INTO
SUNDAY. HOWEVER UPPER LOW SINKING INTO THE SOUTHWEST STATES WILL
ALLOW HEIGHTS TO RISE IN THE PLAINS EACH DAY...WHICH SHOULD
EFFECTIVELY SHUNT HIGHEST RAIN/CONVECTIVE POTENTIAL A LITTLE NORTH
EACH NIGHT. THUS EXPECT NORTHEAST NEBRASKA TO SEE BEST BET FOR
STORMS FRIDAY NIGHT INTO SATURDAY...AND PERHAPS SOUTHERN SOUTH
DAKOTA ON SATURDAY NIGHT. STILL WILL BE SEEING HIGH PRECIPITABLE
WATER AND INSTABILITY VALUES...ALONG WITH NOCTURNAL LOW LEVEL JET.
SO FAVORABLE CONDITIONS SHOULD BE IN PLACE THROUGH SUNDAY FOR BOUTS
OF HEAVY RAIN THAT WILL FAVOR THE NIGHTTIME HOURS.
DURING THE DAY SUNDAY...A COLD FRONT IS FORECAST TO SWEEP SOUTH IN
WAKE OF MORNING MID LEVEL SHORTWAVE. FRONT SHOULD BE OVER OUR
SOUTHERN CWA IN THE AFTERNOON WHEN/WHERE HIGH INSTABILITY WILL
RESIDE AS TEMPERATURES CLIMB WELL INTO THE 80S. MAY BE THE LAST
CHANCE FOR STORMS...AT LEAST FOR A DAY OR SO...SUNDAY AFTERNOON.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 335 PM CDT THU JUN 4 2015
THE LONGER TERM PERIOD WILL BEGIN WITH MID LEVEL TROUGH SWINGING
THROUGH THE PLAINS...DRIVING A COLD FRONT SOUTH OF OUR AREA SUNDAY
NIGHT. LINGERING STORMS FROM SUNDAY AFTERNOON COULD AFFECT THE
SOUTHERN CWA...BUT OTHERWISE A MAINLY DRY PERIOD IS EXPECTED FOR A
COUPLE OF DAYS TO BEGIN THE WEEK. GENERALLY NORTHWEST FLOW ALOFT IS
FORECAST INTO TUESDAY BEFORE FLAT UPPER RIDGING OOZES THROUGH THE
PLAINS WITH WEST-SOUTHWEST FLOW FOLLOWING BY WEDNESDAY NIGHT. WILL
REINTRODUCE THUNDERSTORMS INTO THE FORECAST WHEN THAT
OCCURS...OTHERWISE WILL KEEP THINGS GENERALLY DRY AND WARM.
&&
.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1213 AM CDT FRI JUN 5 2015
CONVECTION WILL LIKELY REMAIN SOUTH OF KOFK/KOMA THROUGH THE VERY
SHORT TERM. A FEW SHOWERS WILL AFFECT KLNK...AND THUNDERSTORMS
COULD AFFECT KLNK 07-10Z. COULD ALSO SEE A PERIOD OF MVFR CEILINGS
AT THE TAF SITES FOR A FEW HOURS SIMILAR TO LAST SEVERAL NIGHTS.
COULD ALSO SEE ADDITIONAL CONVECTION LATER IN THE TAF PERIODS...BUT
AGAIN BECAUSE OF UNCERTAINTY OF TIMING AND PLACEMENT...WILL OPT
TO LEAVE OUT UNTIL WE CAN BETTER DEFINE IT.
&&
.HYDROLOGY...
ISSUED AT 335 PM CDT THU JUN 4 2015
HEAVY RAIN RESULTED FROM OVERNIGHT AND MORNING THUNDERSTORMS IN
SOUTHEAST NEBRASKA. WIDESPREAD 1 TO 2 INCH AMOUNTS WERE
RECEIVED...WITH REPORTS OF 3 TO 5 INCH AMOUNTS COMMON IN PARTS OF
SOUTHEAST NEBRASKA. THUS THAT AREA IS PRIMED FOR ADDITIONAL FLOODING
WHEN ADDITIONAL RAINS OCCUR. ALREADY SEEING AN INCREASE IN COVERAGE
OF STORMS THIS AFTERNOON...JUST NORTH OF WHERE HEAVIEST RAINS FELL
OVERNIGHT. AND WITH SOME AGREEMENT AMONG HI-RES MESOSCALE MODELS
SUGGESTING ALONG AND JUST NORTH OF INTERSTATE 80 IN NEBRASKA WILL SEE
THE HEAVIEST RAINS OVERNIGHT...HAVE EXPANDED FLOOD WATCH NORTH AS
WELL...TO INCLUDE THE OMAHA METRO AND FOUR SOUTHWEST IOWA COUNTIES.
VARIOUS MODEL QPF FORECAST SUGGEST 1 TO 2 INCHES OF RAIN ARE
POSSIBLE OVERNIGHT. HOWEVER PRECIPITABLE WATER VALUES OVER 1.7
INCHES AND FAVORABLE LOW LEVEL JET POSITIONING SUGGEST EFFICIENT
RAIN-PRODUCING TRAINING STORMS THAT COULD EASILY DUMP SPOTTY 5+ INCH
RAINS AGAIN TONIGHT.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR NEZ065-066-068-078-
088>093.
IA...NONE.
&&
UPDATE...DEWALD
AVIATION...DEWALD
SHORT TERM...DERGAN
LONG TERM...DERGAN
HYDROLOGY...DERGANHazardous weather outlook, Jun 4, 4:36 PM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 436 PM CDT THU JUN 4 2015 IAZ079-080-090-091-NEZ050>053-065>068-078-088>093-051145- MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA- PAWNEE-RICHARDSON- 436 PM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY A FLASH FLOOD WATCH IS POSTED THROUGH FRIDAY MORNING. AND THERE IS A SLIGHT CHANCE FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS IN SOUTHEAST NEBRASKA AT LATE AFTERNOON AND EVENING WILL AFFECT AREAS THAT HAD HEAVY RAIN FROM EARLY THURSDAY STORMS. THUS THE THREAT OF FLOODING OR FLASH FLOODING IS HIGH THERE. THERE IS A SMALL CHANCE FOR LARGE HAIL WITH THESE STORMS AS WELL. MORE STORMS ARE FORECAST TO DEVELOP ALONG A FRONTAL SYSTEM IN NORTHWEST KANSAS BY THE EVENING...THEN TRACK EAST THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA OVERNIGHT. THESE STORMS WILL PRODUCE HEAVY RAIN AS THEY MOVE THROUGH THE AREA...WITH SOME AREAS RECEIVING 2 OR 3 INCHES OF RAIN...AND LOCALLY MORE. LARGE HAIL AND DAMAGING WINDS COULD ALSO OCCUR WITH THE STRONGEST STORMS. THE HEAVIEST RAINS SHOULD BE MOVING EAST OR SOUTHEAST OF SOUTHWEST IOWA DURING THE MORNING FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY CONTINUED CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH THE WEEKEND. THE STORMS WILL FAVOR THE OVERNIGHT AND MORNING PERIODS AS A SERIES OF DISTURBANCES TRACK ACROSS THE PLAINS. HEAVY RAIN WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY...BUT SOME SEVERE WEATHER IS ALSO POSSIBLE IN THE STRONGEST STORMS. A COLD FRONT DROPPING SOUTH SUNDAY AFTERNOON IS EXPECTED TO ENTER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA DURING THE HEAT OF THE AFTERNOON. HIGH INSTABILITY WILL BE AVAILABLE FOR THESE STORMS...SO SEVERE WEATHER IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION PROBABLY WILL NOT BE NEEDED TONIGHT OR FRIDAY. IAZ043-055-056-069-NEZ011-012-015>018-030>034-042>045-051145- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-KNOX-CEDAR-THURSTON-ANTELOPE- PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON- 436 PM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY SCATTERED THUNDERSTORMS WILL AFFECT NORTHEAST NEBRASKA AND WEST CENTRAL TONIGHT INTO FRIDAY MORNING. SOME OF THE STRONGEST STORMS COULD PRODUCE LARGE HAIL OR DAMAGING WINDS. MORE STORMS ARE FORECAST TO DEVELOP ALONG A FRONTAL SYSTEM IN NORTHWEST KANSAS BY THE EVENING...THEN TRACK EAST THROUGH EASTERN NEBRASKA AND WESTERN IOWA OVERNIGHT. THESE STORMS WILL PRODUCE HEAVY RAIN AS THEY MOVE THROUGH THE AREA...BUT THE HEAVIEST RAIN SHOULD REMAIN SOUTH OF THE OUTLOOK AREA. HOWEVER LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY CONTINUED CHANCES FOR THUNDERSTORMS ARE FORECAST THROUGH THE WEEKEND. THE STORMS WILL FAVOR THE OVERNIGHT AND MORNING PERIODS AS A SERIES OF DISTURBANCES TRACK ACROSS THE PLAINS. HEAVY RAIN WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY...BUT SOME SEVERE WEATHER IS ALSO POSSIBLE IN THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT OR FRIDAY.
In the hours before
Local storm report, Jun 4, 10:08 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1008 PM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FLASH FLOOD 1 W CRETE 40.63N 96.98W
06/04/2015 SALINE NE TRAINED SPOTTER
WATER ACROSS MULTIPLE ROADS.
1005 PM FLASH FLOOD CRETE 40.63N 96.96W
06/04/2015 SALINE NE BROADCAST MEDIA
WATER ACROSS MANY ROADS.
&&
VDEWALDSpecial weather statement, Jun 4, 10:12 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1012 PM CDT THU JUN 4 2015
NEZ089-092-050400-
GAGE NE-PAWNEE NE-
1012 PM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GAGE AND
SOUTHWESTERN PAWNEE COUNTIES UNTIL 1100 PM CDT...
AT 1012 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OKETO...OR 15 MILES NORTH OF MARYSVILLE...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUMMERFIELD...BARNESTON AND LIBERTY.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 1 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4010 9671 4015 9639 4006 9628 4002 9627
4000 9628 4000 9673
TIME...MOT...LOC 0312Z 275DEG 12KT 4005 9656
MAYESLocal storm report, Jun 4, 10:55 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1055 PM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST FAIRBURY 40.14N 97.18W
06/04/2015 M65 MPH JEFFERSON NE EMERGENCY MNGR
ALSO PEA TO DIME SIZE HAIL.
&&
VDEWALDLocal storm report, Jun 4, 11:02 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1102 PM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG FAIRBURY 40.14N 97.18W
06/04/2015 JEFFERSON NE EMERGENCY MNGR
POWER OUTAGES IN FAIRBURY.
1101 PM FLASH FLOOD FAIRBURY 40.14N 97.18W
06/04/2015 JEFFERSON NE EMERGENCY MNGR
MULTIPLE STREETS IN FAIRBURY FLOODED.
&&
BMAYESLocal storm report, Jun 5, 12:33 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1233 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM FLASH FLOOD FAIRBURY 40.14N 97.18W
06/05/2015 JEFFERSON NE EMERGENCY MNGR
WATER OVER SEVERAL COUNTY ROADS.
&&
VDEWALDLocal storm report, Jun 5, 12:38 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1238 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG FAIRBURY 40.14N 97.18W
06/04/2015 JEFFERSON NE EMERGENCY MNGR
POWER OUTAGES IN FAIRBURY. ALSO 8 INCH LIMBS BLOWN DOWN.
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Butler | 35 min |
| Jun 4, 8:15 PM CDT | Special Weather Statement | OAX | Seward | 45 min |
| Jun 4, 8:54 PM CDT | Special Weather Statement | OAX | Lancaster, Seward | 51 min |
| Jun 4, 8:57 PM CDT | River Flood Warning | OAX | Gage | 10 days |
| Jun 4, 9:19 PM CDT | Special Weather Statement | OAX | Saline | 41 min |
| Jun 4, 9:50 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| Jun 4, 10:12 PM CDT | Special Weather Statement | OAX | Pawnee | 48 min |
| Jun 4, 10:18 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee | 27 min |
| Jun 4, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 36 min |
| Jun 4, 11:08 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson | 3 hr |
| Jun 4, 11:21 PM CDT | River Flood Warning | OAX | Richardson | 27 hr |
| Jun 5, 12:22 AM CDT | River Flood Warning | OAX | Jefferson | 54 hr |
| Jun 5, 1:38 AM CDT | River Flood Warning | OAX | Saline | 12 days |
| Jun 5, 1:38 AM CDT | River Flood Warning | OAX | Seward | 9 days |
| Jun 5, 1:59 AM CDT | Flash Flood Warning | OAX | Gage, Jefferson | 3 hr |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.